# SDR CALA9601434

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 332
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .50 INCH CRACK BETWEEN BOLTS OF UPPER RIB CAP ANGLE AT RT WING LEADING EDGE, STA 332.  A REPLACEMENT ANGLE WAS FABRICATED AND INSTALLED IAW SRM'S 51-40-3, 51-8-0, AND 51-30-2.
